# SDR CALA9700019

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK AT UPPER POSITION OF NR 4 PYLON AFT BULKHEAD INBOARD CHORD.  THE CHORD AND AFT BULKHEAD ASSEMBLY WERE REPLACED IAW SRM 57-10-01 AND SB 747-54A2159.
